# SDR MASA2011031202134

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 15,618 hours, 12,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BLC5BC11SFL18C4
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX HAND RAIL PIN LANYARD.  MX INSTALLED PIN ASSY.
